# SDR TWAA9810009

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Worn
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND FWD RIGHT EMERGENCY EXIT FRAME OPENING WORN AT LOWER AFT CORNER.  BLENDED PER SRM 53-04.  (M)
